MathSciNet Relay Station
MathSciNet bibliographic data
MR2666164 93D15 (93A13 93C30)
Huang, Z. H.; Xiang, C.; Lin, H.; Lee, T. H. Necessary and sufficient conditions for regional stabilisability of generic switched linear systems with a pair of planar subsystems. Internat. J. Control 83 (2010), no. 4, 694–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement